# SDR AALA201704249020

- Difficulty date: April 22, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 44,800 hours, 16,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR EMERGENCY LIGHTS AT ROW 17 INOPERATIVE. REPLACED ROW 17 LENS.
